# SDR DALA2025022801552

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMIT INNER DIAMETER DIMENSION ON FIXED BUSHING OUTBOARD LUG HINGE N5 AT RH ELEVATOR.  REPAIRED BORE AND REPLACED BUSHING (1 EA) ON HINGE FITTING #5 O/ B LUG AT RH ELEVATOR AS PER A319 SRM 55-26-41-300-004. (LP: 0828552)
